# SDR MALA100111

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 26,694 hours, 29,681 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 21LN DID NOT PASS CAPACITY TEST.  REPLACED POWER SUPPLY 21LN.
